Bulletin of the American Mathematical Society

Review: G. H. Hardy and W. W. Rogosinski, Fourier series

M. H. Heins

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 3 (1945), 212-214.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506827

Citation

Heins, M. H. Review: G. H. Hardy and W. W. Rogosinski, Fourier series. Bull. Amer. Math. Soc. 51 (1945), no. 3, 212--214. https://projecteuclid.org/euclid.bams/1183506827


Export citation